Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compact and weakly compact homomorphisms between algebras of differentiable functions


Authors: Manuel González and Joaquín M. Gutiérrez
Journal: Proc. Amer. Math. Soc. 115 (1992), 1025-1029
MSC: Primary 46J99; Secondary 46E25, 47B38
DOI: https://doi.org/10.1090/S0002-9939-1992-1087463-1
MathSciNet review: 1087463
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the weakly compact continuous homomorphisms between algebras of $ k$-times continuously differentiable functions on Banach spaces are induced by constant mappings.


References [Enhancements On Off] (What's this?)

  • [1] W. Feldman, Compact weighted composition operators on Banach lattices, Proc. Amer. Math. Soc. 108 (1990), 95-99. MR 990422 (90f:47049)
  • [2] J. Gómez, Espectro $ e$ ideales primarios del álgebra $ C_{wb}^p(E)$ de funciones débilmente diferenciables sobre un espacio de Banach, Rev. Real Acad. Ciene. Exact. Fís. Natur. Madrid 75 (1981), 514-519.
  • [3] J. M. Gutiérrez and J. G. Llavona, Composition operators between algebras of differentiable functions, Trans. Amer. Math. Soc. (to appear). MR 1116313 (93j:46048)
  • [4] H. Kamowitz, Compact endomorphisms of Banach algebras, Pacific J. Math. 89 (1980), 313-325. MR 599123 (82c:46063)
  • [5] M. Lindström and J. G. Llavona, Compact and weakly compact homomorphisms between algebras of continuous functions, J. Math. Anal. Appl. (to appear).
  • [6] J. G. Llavona, Approximation of continuously differentiable functions, Math. Studies, no. 130, North-Holland, Amsterdam, 1986. MR 870155 (88f:41001)
  • [7] P. ver Eecke, Fondements du calcul différentiel, PUF, Paris, 1983. MR 724435 (85i:26001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J99, 46E25, 47B38

Retrieve articles in all journals with MSC: 46J99, 46E25, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1087463-1
Keywords: Composition operators, (weakly) compact homomorphisms, algebras of differentiable functions
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society